zbMATH — the first resource for mathematics

Constrained estimation: Consistency and asymptotics. (English) Zbl 0800.62187

62F30 Parametric inference under constraints
62F12 Asymptotic properties of parametric estimators
Full Text: DOI
[1] Liew, J. Amer. Statist. Assoc. 71 pp 746– (1976)
[2] and , Mathematical Programming in Statistics, Wiley, New York, 1981. · Zbl 0549.62002
[3] ’Asymptotic analysis of stochastic programs’, Research Report Navorsingsverslag 90/89(12), University of South Africa, 1989.
[4] Vogel, Optimization 19 pp 269– (1988)
[5] and , ’Normalized convergence in stochastic optimization’, IIASA working paper WP-89–091, International Institute for Applied Systems Analysis, Laxenburg, Austria, 1989.
[6] and ’Approximation and convergence in nonlinear optimization’, in and (eds) Nonliner Programming, vol. 4, Academic Press, New York, 1981, pp. 367–394.
[7] and ’Convergence of infima, especially stochastic infima’, Technical Report, Universitá di Roma ’La Sapienza’, 1986. · Zbl 0593.90064
[8] ’The behavior of maximum likelihood estimates under nonstandard conditions’, Proc. Fifth Berkeley Symp. on Mathematical Statistics and Probability, Vol.1, University of California Press, 1967, pp. 221–233.
[9] and , Statistical Estimation. Asymptotic Theory., Springer, New York, 1981. · doi:10.1007/978-1-4899-0027-2
[10] Dupačová, Ann. Math. Statist. 16 pp 1517– (1988) · Zbl 0667.62018 · doi:10.1214/aos/1176351052
[11] Wald, Ann. Math. Statist. 20 pp 595– (1949)
[12] and , Minimization of integral functionals with application to optimal control and stochastic optimization, Manuscript, University of California, 1990.
[13] King and Wets Epi-consistency of convex stochastic programs, Stochastics and Stochastic Reports, 1991.
[14] Artstein, Math. Op. Res. 6 pp 482– (1981)
[15] Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983. · Zbl 0582.49001
[16] Aumann, J. Math. Anal. Applic. 12 pp 1– (1965)
[17] Asymptotic distributions for solutions in stochastic optimization and generalized M-estimation, IIASA working paper WP-88–58, International Institute for Applied Systems Analysis, Laxenburg, Austria, 1988.
[18] and , ’Non-normal asymptotic behaviour of solution estimates in linear-quadratic stochastic optimization’, Manuscript, University of Washington, 1986.
[19] ’Generalized subgradients in mathematical programming’, in Mathematical Programming: The State-of-the-Art 1982, and (eds), Springer Verlag, Berlin, 1983.
[20] and , Applied Nonlinear Analysis, Wiley-Interscience, New York, 1984.
[21] and , Variational Analysis, Springer-Verlag, Berlin, (expected) 1992.
[22] Rockafellar, Canad. J. Math. 32 pp 257– (1980) · Zbl 0447.49009 · doi:10.4153/CJM-1980-020-7
[23] ’Integral functionals, normal integrands and measurable multifunctions’, in and (eds), Nonlinear Operators and the Calculus of Variations, Lecture Notes in Math, Vol. 543, Springer, Berlin, 1976, pp. 157–207.
[24] The Theory of Subgradients and its Applications to Problems of Optimization. Convex and Nonconvex Functions, Halderman Verlag, Berlin, 1981. · Zbl 0462.90052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.